# SDR AALA202308259651

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 54,438 hours, 37,778 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: HTE1900012
- Part serial: M116GB0600
- Condition: Warning Message
- Location: Zone 600 - Rh Wi
- Part time: 54,437 hours, 37,778 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LOW PRESSURE #2 FUEL SHUT OFF VALVE SHOW AMBER AND IN TRANSIT.  SHOULD BETWEEN OPEN AND CLOSED. ALL ENGINE INDICATIONS NORMAL AT FL 300 CRUISE. MAINTENANCE REPLACED THE #2 FUEL VALVE ACTUATOR PER AMM 28-24-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
